Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Ondem syrup reduces vomiting sensation

Premium Questions

Dr.  Pradeep Kumar MD

My niece is of 7 years old and she is has vomiting sensation and severe headache since 7 days ... days. Tablets got completed but headache and vomiting sensation still remained. Headache is very... View answer

Answered by : Dr. Pradeep Kumar ( Pediatrician)
Dr. Nagamani Ng MD

Hi, is there a possibility of vomiting sensation the next day after taking unwanted 72 pill ... of reducing this sensation of vomiting!? ... View answer

Answered by : Dr. Nagamani Ng ( General & Family Physician)
Dr. Puneet Maheshwari MD

i am talking 9 hcg drops at morning and evening from 2 days a go but i feel vometing and stomach pain. Should I continue it or not? Should I reduce the dose? Does it cause a cancer or something like? ... View answer

Answered by : Dr. Puneet Maheshwari ( ENT Specialist)
Dr.    Prof. Kunal Saha MD

Can we take domstal for vomiting sensation ? I'm out of town and don't have access to other medicines right now. Age: 26y. ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Suresh Heijebu MD

iam suffering slight bomiting tendency all round aday scince one month i have taken pantocid-l last two years but doctor stop the said medicine and prascribe ganaton total but now result give advice what have to do View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)

Public Forum Discussions

Dr. Sajeev Kumar MD

hello doctor, my son is 2 and half month old,, for the last couple of days he is showing vomiting temptation and difficulty in breathing.. we are really worried... he is taking levolin syrup 1.5ml 2 to 3 ... View answer

Answered by : Dr. Sajeev Kumar ( Pediatrician)
Dr.   Divya Kuttikrishnan MD

is not reduced although she had a vomiting sensation. Maybe this was because of lack of sleep for several days ... View answer

Answered by : Dr. Divya Kuttikrishnan ( General & Family Physician)
Dr.  Yogapriya Vasudevan MD

I am 17 and have recently started taking Yasim oral contraceptive pill as a precautionary medicine to reduce the risk of ovarian cysts as i recently had surgery to remove one. and suddenly, i can t keep my ... View answer

Answered by : Dr. Yogapriya Vasudevan ( General & Family Physician)
Dr.    Muhammad Hanif MD

has vomiting sensation with stomach ache.he is not taking food also.my doctor has adviced to give enterogermina 2 times daily but still it has not reduced should I add any other medicine ... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)
Dr. M Y Shareef MD

hospital, but since start from yesterday, she has got vomit sensation, nausea, abdominal pain ...My mother had been admitted 5 days in hospital with lot of antibiotics, all symptoms like vomit ... View answer

Answered by : Dr. M Y Shareef ( General Surgeon)

Mobile Questions and Answers

Dr.   Tushar Kanti Biswas MD

Hi, It seems you are having vertigo.An acute unilateral vestibular lesion causes constant vertigo, nausea, vomiting.Vestibular suppressant medications-Betahistine, Cinnarizine may reduce acute symptoms...

Dr. Hardik Sanghvi MD

Hi, dear. I have gone through your question. I can understand your concern. You may have gastric problems or may be some other problem. You should take proton pump inhibitors like pentoprazol or rabeprazol. And analgesic...

Dr.  Abubakar Siddiqh MD

yes. it's safe, can be taken.